# SDR DHLA200800122

- Difficulty date: November 5, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 67,451 hours, 40,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIREP:  KEROSENE SMELL AFTER TAKEOFF IN ILN.  DOWNLOADED A/C VISUALLY INSPECTED MAIN CARGO DECK & FWD & AFT PITS NO EVIDENCE OF LEAKS OR SMELL IAW BMM 5-51-0 & 12-40.
